# SDR GTIA2023122637721

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 26,509 hours, 11,688 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"PREVIOUS REPORTED ROTTEN EGG SMELL DESCENDING THROUGH 12,000 FT FROM REAR OF A/C. -PERFORMED OPS CHECK OF APU AND PACKS, NO DEFECTS/OR ODORS NOTED AT THIS TIME CHK DONE IAW TSM 05-50-00 (SUSPECTED MISCELLANEOUS TYPE 10 PAX/AMBIENT AIR ODOR).
MOC 68083 "
